Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Lagrange interpolation on subgrids of tensor product grids

Author: Thomas Sauer
Journal: Math. Comp. 73 (2004), 181-190
MSC (2000): Primary 54C40, 14E20; Secondary 46E25, 20C20
Published electronically: June 6, 2003
MathSciNet review: 2034116
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note shows that a wide class of algebraically motivated constructions for Lagrange interpolation polynomials always yields a tensor product interpolation space as long as the nodes form a tensor product grid or a lower subset thereof.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 54C40, 14E20, 46E25, 20C20

Retrieve articles in all journals with MSC (2000): 54C40, 14E20, 46E25, 20C20

Additional Information

Thomas Sauer
Affiliation: Lehrstuhl für Numerische Mathematik, Justus–Liebig–Universität Gießen, Heinrich–Buff–Ring 44, D–35392 Gießen, Germany

Keywords: Interpolation, Gröbner bases, H-bases, tensor products
Received by editor(s): January 31, 2001
Received by editor(s) in revised form: June 8, 2002
Published electronically: June 6, 2003
Dedicated: Dedicated to Mariano Gasca, without whom the field of polynomial interpolation would be very much depleted, on the occasion of his 60th birthday.
Article copyright: © Copyright 2003 American Mathematical Society